Aa
A
A
Close
Avatar universal
Seem to be feeling Worse not better...
Hello, I am new to this whole MedHelp community, but I am at a loss as to what to do... I have been treated for depression of one for or another since the early '90's. I suffered horrible depression as a teen and I go through peroids of remission for a few years. Then when I turned 23 or so I finally got help and went to a Mental Helth facility in the area I lived. My cycles usually run good for several years and then I seem to regress... Medications help most of the time. I am on antidepressants and ADHD medication at the moment. I also have some other health conditions and suffer cronic pain. I feel like I am loosing my mind again. I take my medications, ALL of them. I want to feel better. But, I seems like a large majority cause such horrible side effects to me that I can not hardly take them.The cause Daibetic symptoms to the point i was going to need insulin, so they took me off the antipsycotics/moodstabilizers. I seemed to be doing a little better with the sugar, my A1C dropped to a 4.5. But my depression kind of waivers. the pain was worse, and we also (the Dr. looked at my symptoms) and suggested I not consume artificial sweetners either. No sugar or Nutrasweet, or sweenand Low. some of the pain was relieved. but not all. I went to my Psych appointment to day and they asked for a drug screen. I kind of thought that maybe 2 months ago I didnt give a big enough sample... I found out my medication drug screen was negative. My medications were not showing up. They tested for the 2 controled substances that are prescribed to me. The test was NEGATIVE. I freeked out! Which didnot help my situation. Reguardless of what that screen says I take my medications. I am afraid they may refuse me services. Or even make it worse for me, and mess with my insurance. I seem to not be able to help myself out of the funk i have been in for about 2 months now... and this is just about to make me crazy. I cant prove that i take my meds, the screen says I am not. What do I do. I am so tired of trying to feel better. And, this is really pushing me over the "edge"
Discussion is closed
Cancel
1 Answers
Page 1 of 1
282524 tn?1348492612
can it be that the med isnt at a high enough dose [ i no it has been awhile since u postd but i thought i would answer anyway]  i hope that ur doin better
Discussion is closed
Cancel
Comment
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
675718 tn?1449992146
Blank
drifter0213 commented on tardive dyskinesia
Jun 20
675718 tn?1449992146
Blank
drifter0213 commented on advanced niTD
Apr 28
4730868 tn?1362623278
Blank
Theobaldm1989 commented on advanced niTD
Apr 28